# SDR SIMA200729703

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- Aircraft time: 20,832 hours, 21,367 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 321935
- Part serial: 7410
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WHEN CREW SELECTED RT BLEED CLOSED.  CREW DID NOT GET RT BLEED CLOSE LIGHT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE FOR MAINTENANCE.  REMOVED AND REPLACED RT ENG HIGH PRESS BLEED AIR VALVE IAW SAAB 340 AMM 36-11-10-02.  OPS CK GOOD.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
